# SDR A6WA201442027

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 33,907 hours, 32,001 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 1199351
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE HOUSING INNER BORE GOUGED & WORN.
